Sustiva/combivir combo - how to gain weight
Feb 20, 2002
Dear Dr. Dieterich,
I heve been on a sustiva/combo cocktail for almost a year, and it's working great. I love to exercise and I go to the gym quite often. I do not seem to gain any weight though (muscle mass) I do not loose any weight either (which is good). I am cosidering using creatine to help, but I would like to have your advise before I do it. Is it good to take it? Is there a problem if I take it while taking my combo? is there any interaction? If yes, Is there anything I can take/do apart from eating well to gain weight?. Grateful for your advise. Thank you and have a nice day.
Response from Dr. Dieterich
Creatine is reasonably safe as long as you stay well hydrated and drink enough water. I would recommend that you have your MD check your testosterone level and if low for your age to supplement it. Good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Tongue Worried It Could Be Ars
- HIV Risk Sex With A Prostitute
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Diarrhea After Sex With Sex Worker Worried I Have HIV
- Floaters After Mutual Masturbation Worried I Have HIV
- Stinging Pain After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.